Title: Robustness of nonlinear delay equations with respect to input perturbations: A trajectory-based approach
Authors: Moreau, L ×
Michiels, Wim
Aeyels, D
Roose, Dirk #
Issue Date: 2002
Publisher: Springer-verlag london ltd
Series Title: Mathematics of control signals and systems vol:15 issue:4 pages:316-335
Abstract: The effect of input perturbations on the stability properties of nonlinear time-varying delay differential equations is studied from a trajectory-based point of view. Thereby the semi-global stability results from [MSR2], where a Lyapunov approach is taken, are broadened to a much larger class of delay differential equations. Applications to the stabilization of partially linear cascade systems with delay using partial state feedback are briefly outlined.
ISSN: 0932-4194
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science